×

zbMATH — the first resource for mathematics

On a fixed point principle of Sadovskii. (English) Zbl 0377.47038

MSC:
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sadovskii, B.N., A fixed point principle, Functional analysis and its applications, 1, 2, 151-153, (1967) · Zbl 0165.49102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.